MathSciNet Relay Station
MathSciNet bibliographic data
MR290378 57.05
Price, T. M. Compact, contractible $n$-manifolds and their boundaries. Michigan Math. J. 18 1971 331–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement